APM  Vol.3 No.6 , September 2013
Estimates for Holomorphic Functions with Values in C\{0,1}
Author(s) P. V. Dovbush*
ABSTRACT

Extension of classical Mandelbrojt’s criterion for normality to several complex variables is given. Some inequalities for holomorphic functions which omit values 0 and 1 are obtained.


Cite this paper
P. Dovbush, "Estimates for Holomorphic Functions with Values in C\{0,1}," Advances in Pure Mathematics, Vol. 3 No. 6, 2013, pp. 586-589. doi: 10.4236/apm.2013.36075.
References
[1]   S. Mandelbrojt, “Sur les Suites de Fonctions Holomorphes. Les Suites Correspondantes des Fonctions Dérivées. Fonctions Entières,” Journal de Mathématiques Pures et Appliquées, Vol. 9, No. 8, 1929, pp. 173-196. http://portail.mathdoc.fr/JMPA/afficher_notice.php?id=JMPA_1929_9_8_A10_0

[2]   P. V. Dovbush, “On a Normality Criterion of S. Mandelbrojt,” 2013. http://arxiv.org/abs/1302.1695

[3]   W. T. Lai, “The Exact Value of Heyman’s Constant in Landau’s Theorem,”Scientia Sinica, Vol. 22, 1979, pp. 129-133.

[4]   E. M. Chirka, “Harnack Inequalities, Kobayashi Distances and Holomorphic Motions,” Proceedings of the Steklov Institute of Mathematics, Vol. 279, No. 1, 2012, pp. 194-206. doi:10.1134/S0081543812080135

[5]   J. L. Shiff, “Normal Families,” Springer-Verlag, New York, 1993. doi:10.1007/978-1-4612-0907-2

[6]   S. Kobayashi, “Hyperbolic Complex Space,” Springer-Verlag, New York, 1998. doi:10.1007/978-3-662-03582-5

 
 
Top